Translator Disclaimer
1 February 2008 Slow quasiregular mappings and universal coverings
Pekka Pankka
Author Affiliations +
Duke Math. J. 141(2): 293-320 (1 February 2008). DOI: 10.1215/S0012-7094-08-14123-7

Abstract

We define slow quasiregular mappings and study cohomology and universal coverings of closed manifolds receiving slow quasiregular mappings. We show that closed manifolds receiving a slow quasiregular mapping from a punctured ball have the de Rham cohomology type of either Sn or Sn-1×S1. We also show that in the case of manifolds of the cohomology type of Sn-1×S1, the universal covering of the manifold has exactly two ends, and the lift of the slow mapping into the universal covering has a removable singularity at the point of punctuation. We also obtain exact growth bounds and a global homeomorphism–type theorem for slow quasiregular mappings into the manifolds of the cohomology type Sn-1×S1

Citation

Download Citation

Pekka Pankka. "Slow quasiregular mappings and universal coverings." Duke Math. J. 141 (2) 293 - 320, 1 February 2008. https://doi.org/10.1215/S0012-7094-08-14123-7

Information

Published: 1 February 2008
First available in Project Euclid: 17 January 2008

zbMATH: 1140.30010
MathSciNet: MR2376816
Digital Object Identifier: 10.1215/S0012-7094-08-14123-7

Subjects:
Primary: 30C65
Secondary: 53C21, 58A12

Rights: Copyright © 2008 Duke University Press

JOURNAL ARTICLE
28 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.141 • No. 2 • 1 February 2008
Back to Top